# SDR USAABB97052

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT MOUNTED EMERGENCY FLOOR LIGHT INOPERATIVE AT ROW 9.  MAINTENANCE REPLACED THE BATTERY AT ROW 9.  (M)
